Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 952915, 12 pages
http://dx.doi.org/10.1155/2013/952915
Research Article

A Quasi-Variational Approach for the Dynamic Oligopolistic Market Equilibrium Problem

1Department of Mathematics and Applications “R. Caccioppoli”, University of Naples “Federico II”, Via Cintia, 80126 Naples, Italy
2Department of Mathematics and Computer Science, University of Catania, Viale A. Doria 6, 95125 Catania, Italy

Received 18 July 2013; Accepted 19 September 2013

Academic Editor: Abdellah Bnouhachem

Copyright © 2013 Annamaria Barbagallo and Paolo Mauro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Annamaria Barbagallo and Paolo Mauro, “A Quasi-Variational Approach for the Dynamic Oligopolistic Market Equilibrium Problem,” Abstract and Applied Analysis, vol. 2013, Article ID 952915, 12 pages, 2013. https://doi.org/10.1155/2013/952915.